Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

What diet or medicines should I take to avoid getting rapid heart beat in closed spaces ?

i feel uncomfortable in closed spaces. my heart beat increases. body starts sweating.i have bp 70-90 80-120 and 90-130 time to time. esr level is 27. fasting sugar level is 89.cholestrol total is 163. triglycerides is 180. hdl cholestrol is 40. vldl cholestrol is 36. ldl is 87. my weight is 92kg. height 5feet 8 inches. suggest me any medicine tests or diet . thanks!
Asked On : Wed, 29 Jun 2011
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
You are probably suffering from claustrophobia, which is nothing but irrational fear of closed spaces like lifts. Your symptoms are suggestive of a panic attack (severe anxiety with palpitations, sweating etc). If this problem is significantly affecting your lifestyle, then consult a psychiatrist and discuss the possibilities.

Also, your weight is on the higher side (in relation to your height). Incorporate a low fat, low calorie diet and regular physical exercise in your routine.
Answered: Wed, 29 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor